Ovulation Abortion Morning After Pill

6 Replies
Hbig - August 6

I had an abortion on july23. Was okayed for s_x, had s_x july31. Took a next choice pill aug1. Started spotting aug2 and still am. Is this my period? Did I ovulate or prevent it? I've read that I might spot till my next period. But I have no idea when that was coming. What if I spot for weeks, should I see a doctor? Did taking this pill screw up my hormones even more or did it make me ovulate early? I'm most concerned about when the spotting/bleeding will stop. Day 6 and still going. Someone please help!


Grandpa Viv - August 6

That's a complicated scenario. I Googled "spotting after abortion" and found that spotting is not uncommon for three weeks. The WebMD site had good information. Many abortion providers suggest a checkup after one month. You are not complaining of any of the post-ab signs that should take you to a clinic in a hurry. GL!


Hbig - August 7

Thank you for the response. I'm most concerned about when I would be ovulating after the abortion. I was fertile during the time of s_x, so does taking this pill cause early ovulation? Now the moderate bleeding I am having is a period? Or will I bleed till I ovulate next?


Grandpa Viv - August 7

I know of women who have gotten pregnant without ever having a period after abortion, but they did not take PlanB. The pill either suppresses ovulation or makes the uterus unreceptive. Taken early in the cycle it often brings on an early bleed. Taken late it often delays the period. My take is that your spotting is post-ab and could last another week or two. Vitamin K veggies (spinach) might shorten the time. I have no idea when you might have a recognizable "period", perhaps about the time the spotting ends. If you start getting early pregnancy signs again, take another test or two. GL!


Hbig - August 8

Thank you so much for your help. It didn't occur to me about stopping and starting post ab bleeding, which has stopped so far today. I a__sumed after the first time I stopped bleeding that I was done and healed. Not realizing it could take 2 or 3 weeks or longer to heal. Which so far has stopped today. Just some odd cramps that I'm taking Advil for. I really appreciate your help, I have definitely calmed down now. Thank you so much!


Hbig - August 25

I am still spotting, it had stopped for about a week and a bit around aug12th and started again on aug 23. Pretty much one month from the abortion and morning after pill. This is a very very light spotting and cramping. Would you consider this my period? I read that progesterone (which is the morning after pill) sheds your uterus and that's what the abortion did too, so I'm a__suming that's why it's so light? I guess what I want to know is is this my period? Or am I still spotting from the abortion? But why the cramps then? I also felt like I did have some pms symptoms, tempermental, s_xual desire increase, discharge etc.


Grandpa Viv - August 26

It could well be your period, but there is no harm taking a couple of pregnancy tests next week, just to be sure. GL!



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?